# SDR 99ZZZX2910

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N87JE
- Make and model: Beech B200
- Aircraft serial: BE27
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Piston
- Part number: 5052119510
- Condition: Cracked
- Location: Flap Actuator
- Part time: 6,243 hours
- Component: 505212233
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF FLAP SYSTEM REVEALED DEFECTIVE LEFT OUTBOARD FLAP ACTUATOR DRIVE PISTON. DRIVE PISTON FOUND CRACKED AT FLAP ROD END EXTENDING 1.5 INCHES LONGITUDINALLY, FORWARD WITH RESPECT TO AIRCRAFT INSTALLATION.
